Alert archive / Illinois / Wind Advisories in 2015

Wind Advisory 3, NWS Lincoln, IL

November 10, 201529 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Nov 10, 2015, 3:41 PM CST for 29 counties in Illinois. It took effect at Nov 11, 2015, 6:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2015, 3:41 PM CST (21:41 UTC)
In effect from
Nov 11, 2015, 6:00 PM CST
Expired
Nov 12, 2015, 6:00 PM CST
In force
24 hr
Issued by
NWS Lincoln, IL
All 29 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 15 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1569 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WWUS73 KILX 102141
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CST TUE NOV 10 2015

...GUSTY WINDS EXPECTED WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON...

ILZ027>031-036>038-040>057-061>063-110500-
/O.NEW.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
341 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST
THURSDAY. 

* TIMING...WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON

* WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WEDNESDAY
  EVENING WILL SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES
  THROUGH THE AREA AND GUST TO AROUND 50 MPH THROUGH THE NIGHT AND
  INTO THURSDAY MORNING. THE WINDS SHOULD DIMINISH THURSDAY
  AFTERNOON.

* IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES AND ON NORTH TO SOUTH ROADWAYS. SOME TREE
  DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

AUTEN
8 follow-up statements
870 
WWUS73 KILX 110432
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1032 PM CST TUE NOV 10 2015

...GUSTY WINDS EXPECTED WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON...

ILZ027>031-036>038-040>057-061>063-111245-
/O.CON.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
1032 PM CST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM
CST THURSDAY...

* TIMING...WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON

* WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WEDNESDAY
  EVENING WILL SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES
  THROUGH THE AREA. GUSTS 40 TO 50 MPH ARE EXPECTED. WINDS SHOULD
  DIMINISH BUT REMAIN BREEZY BY THURSDAY EVENING.

* IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES AND ON NORTH TO SOUTH ROADWAYS. SOME 
  TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
139 
WWUS73 KILX 111102
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
502 AM CST WED NOV 11 2015

ILZ027>031-036>038-040>057-061>063-111800-
/O.CON.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
502 AM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST THURSDAY...

* TIMING...THIS EVENING THROUGH THURSDAY AFTERNOON

* WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH TODAY EVENING
  WILL SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES THROUGH THE
  AREA. GUSTS 40 TO 50 MPH ARE EXPECTED. WINDS SHOULD DIMINISH BUT
  REMAIN BREEZY BY THURSDAY EVENING.

* IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES AND ON NORTH TO SOUTH ROADWAYS. SOME 
  TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

BAK
521 
WWUS73 KILX 111747
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1147 AM CST WED NOV 11 2015

ILZ027>031-036>038-040>057-061>063-112200-
/O.CON.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
1147 AM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST THURSDAY...

* TIMING...THIS EVENING THROUGH THURSDAY AFTERNOON

* WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH TODAY WILL
  SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES THROUGH THE AREA
  TONIGHT. GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED TONIGHT INTO
  THURSDAY.

* IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS SUCH
  AS I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE AND
  LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

BARNES
033 
WWUS73 KILX 112202
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT THIS EVENING THROUGH THURSDAY
AFTERNOON...

ILZ027>031-036>038-040>057-061>063-120500-
/O.CON.KILX.WI.Y.0003.151112T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
402 PM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY...

* TIMING...THIS EVENING THROUGH THURSDAY AFTERNOON

* WINDS...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH TODAY WILL 
  SHIFT TO THE WEST AS A STRONG COLD FRONT MOVES THROUGH THE 
  AREA TONIGHT. GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED TONIGHT 
  INTO THURSDAY. 

* IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS 
  SUCH AS I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE 
  AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
959 
WWUS73 KILX 120433
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CST WED NOV 11 2015

ILZ027>031-036>038-040>057-061>063-121245-
/O.CON.KILX.WI.Y.0003.000000T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
1033 PM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY...

* TIMING...STRONG WINDS THROUGH THROUGH THURSDAY AFTERNOON

* WINDS...WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH
  WILL DEVELOP TONIGHT BEHIND A STRONG COLD FRONT MOVING THROUGH
  THE AREA.

* IMPACTS...DRIVING WILL BECOME VERY DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS 
  SUCH AS I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE 
  AND LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
932 
WWUS73 KILX 121116
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
516 AM CST THU NOV 12 2015

ILZ027>031-036>038-040>057-061>063-121800-
/O.CON.KILX.WI.Y.0003.000000T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
516 AM CST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG WINDS THROUGH THROUGH THIS AFTERNOON

* WINDS...WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH
  WILL PERSIST THROUGH THE DAYTIME HOURS TODAY.

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS
  I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE AND LIGHT
  WEIGHT OBJECTS WILL BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

BAK
037 
WWUS73 KILX 121544
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CST THU NOV 12 2015

ILZ027>031-036>038-040>057-061>063-130000-
/O.CON.KILX.WI.Y.0003.000000T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
944 AM CST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THROUGH THIS
  AFTERNOON.

* WINDS...WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH
  WILL PERSIST THROUGH THE BALANCE OF THE DAY.

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES AND ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS
  I-55...I-155...AND I-57. SOME TREE DAMAGE IS POSSIBLE AND LIGHT
  WEIGHT OBJECTS WILL BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

BARNES
329 
WWUS73 KILX 122356
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CST THU NOV 12 2015

ILZ027>031-036>038-040>057-061>063-130100-
/O.EXP.KILX.WI.Y.0003.000000T0000Z-151113T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE...
HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...
DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL
556 PM CST THU NOV 12 2015

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST THIS
EVENING. WEST WINDS WILL CONTINUE TO DIMINISH OVERNIGHT...BUT
REMAIN BREEZY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Nov 10, 3:17 PM CST, 24 minutes earlier.

Area forecast discussion, Nov 10, 3:17 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Lincoln IL
317 PM CST TUE NOV 10 2015

.SHORT TERM...(Tonight)
ISSUED AT 317 PM CST TUE NOV 10 2015

High pressure extending from the Great Lakes to the Gulf of Mexico
will continue to control the weather across central Illinois
tonight.  As the pressure gradient between the departing high and a
deepening low in the lee of the Rockies tightens, S/SE winds will
increase to between 5 and 10 mph.  In addition, warm advection cloud
cover will develop and push into the W/NW KILX CWA.  NAM forecast
soundings suggest clouds will increase along/west of the I-55
corridor by mid to late evening, then spread eastward toward the
Indiana border after midnight.  The Wabash River Valley will remain
mostly clear through the entire night and will experience the
lightest return flow on the back side of the high.  As a result, the
coldest low temps in the middle to upper 30s will be focused here.
Further west where clouds will increase sooner and southerly flow
will be stronger, lows in the Illinois River Valley will remain in
the lower to middle 40s.

&&

.LONG TERM...(Wednesday through Tuesday)
ISSUED AT 317 PM CST TUE NOV 10 2015

Forecast with the upcoming strong system remains similar to previous
expectations. However, models continue to trend to the slower side
of things, which would push the onset of pcpn in the CWA to after
6pm. Instability parameters remain low with sfc dwpts only expecting
to get into the mid 50s in western IL by afternoon/evening. System
does continue to look very dynamic with 0-6km bulk shear of 80+kts
and helicity of over 250 m/s. Continue to agree with SPC that an
enhanced risk of sever weather is likely in southern IA/northern
MO/and west central and parts of central IL late tomorrow afternoon
through tomorrow evening. Other wind parameters indicate that storms
that do develop will likely be rotating/becoming supercells but
moving at close to 50mph. Due to the fast nature of the storms and
the lack of low level moisture, think a tornado threat is more
isolated. So, like SPC, think damaging winds will be the primary
severe weather threat during the event. In conjunction with the
severe threat, the pressure gradient on the sfc will be very tight,
leading to very strong and gusty winds across most of the cwa
tomorrow evening through Thursday. Sustained sfc winds will be 25 to
30 mph with gusts of 40-45 mph possible. Therefore will be issuing a
wind advisory for tomorrow evening through late Thursday afternoon.
Temps will also be warm tomorrow, reaching into the lower to middle
60s by afternoon. Behind the system, temps will cool to around
normal for Thur and then to below normal for Friday.

Past this system, dry weather is expected into the weekend. Temps
through the weekend will start around normal but begin to warm back
to above normal for Sunday through next Tue. The high pressure
bringing this dry and quite weather for the weekend will shift east
Sunday and allow a weather system and return flow to move back into
the area for the beginning of next week. Both GFS and ECMWF agree
that pcpn will begin to advect back into the area from the southwest
late Sunday night and then continue, on and off, into Tuesday.
Heavier rain looks to hold off til mid week or later...depending on
which model you look at.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
ISSUED AT 1150 AM CST TUE NOV 10 2015

Clear skies and light/variable winds are anticipated through the
afternoon as high pressure drifts slowly across the area. Once
the ridge axis shifts further eastward, an increasing S/SE flow
will be noted tonight into Wednesday morning. Sustained winds of 5
to 10 kt will develop tonight, then as the pressure gradient
tightens, winds will increase into the 10-15kt range with gusts
over 20kt after 15z Wed. Forecast soundings continue to suggest
low-level warm advection will lead to increasing cloud cover late
tonight into Wednesday morning as well. NAM shows MVFR ceilings
developing at KPIA/KSPI by 11z, then spreading eastward to KSPI by
15z.

&&

.ILX Watches/Warnings/Advisories...
Wind Advisory from 6 PM Wednesday to 6 PM CST Thursday for
ILZ027>031-036>038-040>057-061>063.

&&

SHORT TERM...Barnes
LONG TERM...Auten
AVIATION...Barnes
Hazardous weather outlook, Nov 10, 3:29 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CST TUE NOV 10 2015

ILZ027>031-036>038-040>043-047>053-111200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
329 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA LATE
WEDNESDAY AFTERNOON AND ESPECIALLY WEDNESDAY EVENING...AS AN
INTENSE STORM SYSTEM CROSSES THE MIDWEST. DAMAGING WINDS ARE THE
PRIMARY CONCERN...ALTHOUGH TORNADOES ARE ALSO POSSIBLE. MONITOR
LATER FORECASTS FOR UPDATES ON THIS SITUATION.

ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH
FROM WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT
TRAVEL FOR HIGH PROFILE VEHICLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER IT
WILL LIKELY BE NEEDED ON WEDNESDAY BETWEEN 5 PM AND 9 PM.

ILZ044>046-054>057-061>063-111200-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
329 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM CST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA WEDNESDAY
EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. AT THIS
TIME...IT APPEARS THE GREATEST CHANCE FOR WIDESPREAD SEVERE
WEATHER WILL REMAIN FURTHER WEST...MAINLY WEST OF THE I-57
CORRIDOR. HOWEVER...DAMAGING WIND GUSTS WILL STILL BE POSSIBLE
WITH A FEW OF THE STORMS AS THEY PUSH INTO EAST-CENTRAL AND
SOUTHEAST ILLINOIS BY MID TO LATE EVENING.

ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH
FROM WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT
TRAVEL FOR HIGH PROFILE VEHICLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER IT
MAY BE NEEDED ON WEDNESDAY BETWEEN 8 PM AND MIDNIGHT.

ILZ066>068-071>073-111200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
329 PM CST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA WEDNESDAY
EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. AT THIS
TIME...IT APPEARS THE GREATEST CHANCE FOR WIDESPREAD SEVERE
WEATHER WILL REMAIN FURTHER WEST...MAINLY WEST OF THE I-57
CORRIDOR. HOWEVER...DAMAGING WIND GUSTS WILL STILL BE POSSIBLE
WITH A FEW OF THE STORMS AS THEY PUSH INTO EAST-CENTRAL AND
SOUTHEAST ILLINOIS BY MID TO LATE EVENING.

ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 30 TO 40 MPH
FROM WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT
TRAVEL FOR HIGH PROFILE VEHICLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER IT
MAY BE NEEDED ON WEDNESDAY BETWEEN 8 PM AND MIDNIGHT.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 2:12 AM CSTDense Fog AdvisoryILXClark, Coles, Crawford, Cumberland, Edgar, Jasper and 3 more7 hr

Nearby

Wind Advisories in Illinois, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.